Nagoya Mathematical Journal

Espaces homogènes de Stein des groupes de Lie complexes

Yozô Matsushima

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 16 (1960), 205-218.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118800370

Mathematical Reviews number (MathSciNet)
MR0109854

Zentralblatt MATH identifier
0094.28201

Subjects
Primary: 22.00
Secondary: 53.00

Citation

Matsushima, Yozô. Espaces homogènes de Stein des groupes de Lie complexes. Nagoya Math. J. 16 (1960), 205--218. https://projecteuclid.org/euclid.nmj/1118800370


Export citation

References

  • [1] H.Cartan, Varietes analytiques complexes et cohomologie, Colloque sur les functions de plusieurs variables complexes, C.B.R.M. (1953).
  • [2] C. Chevalley, Theory of Lie groups I, Princeton Univ. Press (1946).
  • [3] C. Chevalley, On the topological structure of solvable groups, Ann, of Math., 42 (1941).
  • [4] M. Goto, Faithful representations of Lie groups I, Math. Japonica, 1 (1948).
  • [5] H. Grauert, Analytische Faserungen ber holomorph-vollstandigen Raumen, Math. Ann., 134 (1958).
  • [6] H.Grauert, Analytic fibre bundles over holomorphically complete spaces, Seminars on analytic functions, Inst. Adv. Stud., (1958).
  • [7] N.Iwahori and M.Sugiura, On the complexification and the duality theorem for homogeneous manifolds, a paraltre au Journ. Math. Soc.of Japan.
  • [8] K. Iwasawa, On some types of topological groups, Ann. of Math., 50 (1949).
  • [9] J. L. Koszul, Homologie et cohomologie des algebres de Lie, Bull. Soc. Math, de France, 78 (1950).
  • [10] Y. Matsushima et A. Morimoto, Sur certains espaces fibres hotomorphes sur une variety de Stein, a paratre au Bull. Soc. Math, de France. Institut de Mathmatiques, Universite de Nagoya

See also

  • See also: Yozô Matsushima. Espaces homogènes de Stein des groupes de Lie complexes. II. Nagoya Mathematical Journal vol. 18, (1961), pp. 153-164.